# SDR SWAA2015082643243

- Difficulty date: July 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 42,731 hours, 19,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD FRAME LOWER STUB BEAM CRACKED AT INBD HOLE AT WL 208.  REPAIRED STUB BEAM IAW ER & EA.
